<< Previous Issue Journal of the Korean Mathematical Society (Vol. 26, No. 1) Next Issue >>
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 1—166
Exponentially equi-continuous $C$-semigroups in locally convex space
Doo Hoan Jeong, Jong Yeoul Park, and Jong Won Yu
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 1—15
On $n$-cyclic maps
Yeon Soo Yoon
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 17—25
Compact group actions on admissible manifolds
Eun Sook Kang and Jung Sook Sakong
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 27—32
On Kauffman polynomials of links
Ki Hyoung Ko and Sung Yun Lee
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 33—42
The finite Hankel-Schwartz transform
J. M. Mendez
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 43—55
The canonical decomposition of Siegel modular forms I
Myung-Hwan Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 57—65
Closed semi-ideals in a $II_1$-factor
Sa Ge Lee, Sung Je Cho, and Seung Hyeok Kye
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 67—74
On the primality of the Mersenne number $M_p$
Shin Won Kang
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 75—82
Amalgamation in certain small varieties
Petter Bruyns and Henry Rose
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 83—95
Meromorphic functions of order zero that shear four values
Sang Moon Kim
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 97—103
Continuity of certain homomorphisms of Banach algebras
Tae Geun Cho and Jae Chul Rho
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 105—110
Compact Kaehlerian manifolds with positive hybrid symmetric curvature operator
U Hang Ki
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 111—115
Holomorphic vector bundles over complex tori
Jae-Hyun Yang
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 117—142
Gaussian measures on rearrangement invariant function spaces on [0,1] and on separable $\sigma$-complete Banach lattices
Hi Ja Song
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 143—157
Maximal operators concerning the differentiability of functions
Young Hwa Ha and Do Young Kwak
J. Korean Math. Soc. 1989 Vol. 26, No. 1, 159—166

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd